# SDR C8GA20050008

- Difficulty date: March 11, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 52,514 hours, 38,369 cycles
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 939D1502
- Part serial: RN1995N
- Condition: Inoperative
- Location: Nr 2 Generator
- Part time: 52,514 hours, 38,369 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 738 FROM MMIO TO MGDL. AFTER V1, NR 2 GENERATOR 3 LIGHT TRIP.  COULD NOT RE-ESTABLISH BUS TIE BREAKER.  RETURNED TO MMIO AND LANDED WITHOUT FURTHER INCIDENT.  PLACED NR 2 GENERATOR/CSD ON MEL.  AIRCRAFT RETURNED TO SERVICE.  ON 3/13/05, REMOVED AND REPLACED VOLTAGE REGULATOR AND GENERATOR CONTROL PANEL.  OPS CHECK GOOD.  MEL CLEARED.
